# SDR WX0A2024080532139

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N199NV
- Make and model: Airbus A320-214
- Aircraft serial: 7207
- Aircraft time: 16,808 hours, 6,157 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(AIRCRAFT GROUNDED) AIRCRAFT WONT PRESSURIZE CABIN CLIMBED WITH ALTITUDE, PER TSM 21-31-00-810-808-A REMOVED AND REPLACED CABIN PRESSURE SAFETY VALVE AT 7HL IAW AMM 21-31-52-400-001-A. PER TSM 21-31-00-810-808-A REMOVED AND REPLACED CABIN PRESSURE SAFETY VALVE AT 6HL IAW AMM 21-31-52-000-001-A AND 21-31-52-400-001-A. OPS CHECKS GOOD. REMOVED AND REPLACED SDAC 1 REF AMM 31-55-34-000-001-A, FOR REMOVAL. REF AMM 32-55-400-001-A, FOR INSTALLATION. OPS CHECKED GOOD, REF AMM 31-50-00-710-001. REMOVED AND REPLACED CPC-1 REF AMM 21-31-34-000-001-A REMOVAL. REF AMM 21-31-34-400-001-A INSTALLITION. OPS CHECKED GOOD REF AMM 21-31-00-710-002.
